MAUDE Adverse Event Report: SHIMADZU COPORATION RADSPEED PRO; SYSTEM, X-RAY, STATIONARY

SHIMADZU COPORATION RADSPEED PRO; SYSTEM, X-RAY, STATIONARY
Model Number 503-79460-41
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We will have the damaged parts replaced and returned to the factory for analysis.
 
Event or Problem Description
During use, the x-ray tube support section of the ceiling type x-ray tube support came off the x-ray tube support pull-up section, and the technician supported the x-ray tube support section and lowered it to the floor.The patient was not injured.We have received reports that had strained shoulder when the technician lowered the x-ray tube support section to the floor.
 
Additional Manufacturer Narrative
Based on the hearing information from the site and the analysis results of the parts collected, the cause of the current incident can be estimated as follows.The repeated rotation of the x-ray tube support section, which caused it to hit the mechanical stopper more violently than expected, resulted in the loosening of the fixing bolt.It is highly probable that the fixing bolt failed due to fatigue because the fixing bolt continued to be used in a loose state.Before the occurrence of this incident, the mechanical stopper of the x-ray tube support section had also broken.It is inferred that a considerable amount of load was applied to the fixing bolts even in the process leading to the breakage of the mechanical stopper.Eight fixing bolts are unlikely to break simultaneously.It is thought that the bolts that receive the most impact force when rotating around the vertical axis of the x-ray tube support section are broken in order.It is probable that after all the bolts broke, it became possible to perform rotation of x-ray tube support around the vertical axis without releasing the brake, and the user performed rotation around the vertical axis without releasing the brake.The operation manual requires confirmation that the rotation of the x-ray tube support section is locked during the daily inspection, and we believe that it is possible to notice that the bolt is broken.If the inspection and repair had been carried out properly at that time, it is probable that the x-ray tube support section would not have come off from the x-ray tube support pull-up section as it did in this case.It is considered highly unlikely that the x-ray tube support section will come off as shown in the above.On the other hand, when the maintenance is not carried out properly, as in this case, it is undeniable that the x-ray tube support section will come off, so we will implement countermeasures.
 
Event or Problem Description

Brand Name
RADSPEED PRO
Common Device Name
SYSTEM, X-RAY, STATIONARY
Manufacturer (Section D)
SHIMADZU COPORATION
1, nishinokyo kuwabara-cho,
nakagyo-ku
kyoto, 60485 11
JA  6048511
Manufacturer (Section G)
SHIMADZU COPORATION
1, nishinokyo kuwabara-cho,
nakagyo-ku
kyoto, 60485 11
JA   6048511
Manufacturer Contact
takeshi yamamoto
1, nishinokyo kuwabara-cho,
nakagyo-ku
kyoto, 60485-11
JA   6048511
MDR Report Key15902781
Report Number8030233-2022-00002
Device Sequence Number12074740
Product Code KPR
UDI-Device Identifier04540217052479
UDI-Public(01)04540217052479(11)1808008
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K152244
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Modification/Adjustment
Type of Report Initial,Followup
Report Date (Section B) 11/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number503-79460-41
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2022
Supplement Date Received by Manufacturer11/08/2022
Initial Report FDA Received Date12/02/2022
Supplement Report FDA Received Date11/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/08/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
8030233-04/10/23-001-C
Patient Sequence Number1
Patient SexUnknown